Journal article icon

Journal article

Multiple scattering in the presence of absorption: A theoretical treatment for quasi one-dimensional systems

Abstract:
We consider propagation of waves in a disordered medium, extending the treatment of quasi one-dimensional systems, due to Dorokhov and to Mello et al to include absorption. In particular, we obtain within this approach the probability distribution of the reflection matrix for a semi-infinite system, as a function of the ratio of the mean free paths for absorption and scattering. © 1996 IOP Publishing Ltd.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/29/14/005

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
29
Issue:
14
Pages:
3761-3768
Publication date:
1996-07-21
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:8eaa7c0b-f322-4d0e-ad27-cc6d47e1aaa7
Source identifiers:
20861
Local pid:
pubs:20861
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP